Siberian Mathematical Journal

, Volume 31, Issue 4, pp 607–614 | Cite as

Causal structure of left-invariant Lorentz metrics on the group M2 ⊗ R2

  • A. V. Levichev


Causal Structure Lorentz Metrics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Patera and P. Winternitz, “Subalgebras of three- and four-dimensional Lie algebras,” J. Math. Phys.,18, No. 7, 1449–1455 (1977).Google Scholar
  2. 2.
    S. Hocking and J. Ellis, Large-Scale Structure of Space-Time [Russian translation], Mir, Moscow (1977).Google Scholar
  3. 3.
    A. V. Levichev, “Methods of study of causal structure of homogeneous Lorentz manifolds,” Sib. Mat. Zh.,31, No. 3 (1990).Google Scholar
  4. 4.
    A. V. Levichev and L. V. Kurochkina, “Left-invariant Lorentz metrics on the Gödel group,” submitted to Sib. Mat. Zh., 1986. Dep. in VINITI, Jan. 29, 1986, No. 619-C.Google Scholar
  5. 5.
    A. Besse (ed.), Four-Dimensional Riemannian Geometry [Russian translation], Mir, Moscow (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • A. V. Levichev

There are no affiliations available

Personalised recommendations